On a certain class of oscillatory integral transformations which determine canonical graphs

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)61-81
Number of pages21
JournalJapanese Journal of Mathematics
Volume24
Issue number1
DOIs
Publication statusPublished - 1998
Externally publishedYes

Fingerprint

Integral Transformation
Oscillatory Integrals
Graph in graph theory
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a certain class of oscillatory integral transformations which determine canonical graphs. / Miyazaki, Naoya.

In: Japanese Journal of Mathematics, Vol. 24, No. 1, 1998, p. 61-81.

Research output: Contribution to journalArticle

@article{2a3605afc174444b96dd4ab46bef3ab3,
title = "On a certain class of oscillatory integral transformations which determine canonical graphs",
author = "Naoya Miyazaki",
year = "1998",
doi = "10.4099/math1924.24.61",
language = "English",
volume = "24",
pages = "61--81",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - On a certain class of oscillatory integral transformations which determine canonical graphs

AU - Miyazaki, Naoya

PY - 1998

Y1 - 1998

UR - http://www.scopus.com/inward/record.url?scp=85024717164&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85024717164&partnerID=8YFLogxK

U2 - 10.4099/math1924.24.61

DO - 10.4099/math1924.24.61

M3 - Article

AN - SCOPUS:85024717164

VL - 24

SP - 61

EP - 81

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

IS - 1

ER -